# SDR AUS20020555

- Difficulty date: June 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: S2653007
- Condition: Shorted
- Location: Ac Power
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN LOUVRE FAN THREE PHASE CIRCUIT BREAKER INTERNAL SHORT CIRCUIT. CB OVERHEATED AND BURNED WIRES HA014A, HA015B AND HA016C. AC2 BUS BAR B MODULE SUFFERED HEAT DAMAGE.
